# SDR HNAA2012112901079

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,444 hours, 57,892 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 951048
- Condition: Inoperative
- Location: Propeller
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R & R NR 2 PROP BRUSH BLOCK IAW 61-10-11.  OPS CHECKED GOOD.
